181 results for POI.

Parameters for your search query:
Keyword     POI

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems in Partial Metric Spaces for Four Weakly Compatible Maps
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 38-41. DOI: 10.12691/tjant-9-3-1
Pub. Date: November 04, 2021Views: 542Downloads: 1046
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Entire Paranormed Triple Sequence Spaces Defined by Binomial Poisson Matrix
Turkish Journal of Analysis and Number Theory. 2020, 8(6), 107-112. DOI: 10.12691/tjant-8-6-2
Pub. Date: December 23, 2020Views: 1570Downloads: 3391
Open AccessArticle
Export: RIS | BibTeX | EndNote
Extended Cox Model on Duration Taken to Release Cargo at Kenyan Border Entry Point: A Case Study of Malaba Osbp
American Journal of Applied Mathematics and Statistics. 2020, 8(3), 96-102. DOI: 10.12691/ajams-8-3-3
Pub. Date: November 06, 2020Views: 1777Downloads: 2867
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 117-123. DOI: 10.12691/tjant-7-4-4
Pub. Date: August 07, 2019Views: 3472Downloads: 3676
Open AccessArticle
Export: RIS | BibTeX | EndNote
Modelling Change Point in GARCH Models
American Journal of Applied Mathematics and Statistics. 2019, 7(4), 138-145. DOI: 10.12691/ajams-7-4-3
Pub. Date: June 24, 2019Views: 8496Downloads: 8437
Open AccessArticle
Export: RIS | BibTeX | EndNote
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 4917Downloads: 4885
Open AccessArticle
Export: RIS | BibTeX | EndNote
Probabilistic Analysis of a Ceramic Tile Production System Considering Various Redundant Subsystems and Inspection
American Journal of Applied Mathematics and Statistics. 2019, 7(2), 79-85. DOI: 10.12691/ajams-7-2-5
Pub. Date: March 29, 2019Views: 8323Downloads: 8293
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Lightweight Rogue Access Point Detection Algorithm for Embedded Internet of Things (IoT) Devices
Information Security and Computer Fraud. 2019, 7(1), 7-12. DOI: 10.12691/iscf-7-1-2
Pub. Date: January 19, 2019Views: 16433Downloads: 15808
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 5177Downloads: 4601
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 5361Downloads: 4944
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects












Journals





















































Article Types